# SDR SIMA201035501

- Difficulty date: December 18, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 16,620 hours, 14,679 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: AE3007A13
- Part serial: CAE312647
- Condition: Leaking
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2889 DURING TAKEOFF THE CREW REPORTED A SMOKE AND BURNING ODOR IN THE AFT CABIN.  THE CREW ELECTED TO RETURN TO DFW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 2 ENGINE IAW AE WORK CARD 71-00-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.   FINDINGS FROM THE TEARDOWN REPORT DETERMINED THE CAUSE OF THE SMOKE WAS FROM A FRONT FRAME OIL LEAK.
